cancel
Showing results for 
Search instead for 
Did you mean: 

Pain on Tamoxifen and Anastrazol, what next...

4 REPLIES 4
Member

Re: Pain on Tamoxifen and Anastrazol, what next...

Hi there, I read your post and to be honest I could have written it, as it's almost the same for me.  I also have no quality of life, I felt so much better before I got my diagnosis.  This is hellish, I wish the dr's could have been honest with me.   It seemed so simple to take one little pill a day, they didn't tell me the truth about it.    I am also on Naproxen with Omeprazole. Plus Gabapentin, Cocodamol, vit d, glucosamine, Chondroitin, and now Trazadone (for my emotional state) ... ...I also have lymphoedema in my bad boob, gee thanks.    Sorry to see you are going through a similar thing. Xx

Member

Re: Pain on Tamoxifen and Anastrazol, what next...

Hi borbie and bean 14, thanks for your replies. The side effects suck. I also felt great after treatment, worked full time during chemo( which I had before surgery). After rads finished the effects started to show. Have lymphodema in my left arm, chest, back and armpit. Have had chronic fatigue, chronic pain from surgery and the effects of the pills. Things have just been crap for the last 4 years. Hope that things will improve but not confident. I think what gets to me also is that I know 3 friends have had it since and are all getting on ok. I know stop comparing.. Lol. It has been good just being able to talk. And having people around who understand. Thanks. Xxx
Member

Re: Pain on Tamoxifen and Anastrazol, what next...

Hi, sorry to hear you're both suffering from the side effects. I had similar problems on letrozole and ended up having 3 lots of surgery on my hands to correct it - so some things can be fixed. I had carpal tunnel syndrome and both thumbs had trigger thumb. Apparently these are rare side effects but I know how you feel as I had almost lost use of both hands at one point. I have now been tamoxifen about a year and while my hands are fine, the pain in my feet is excruciating first thing in the morning. Since I was 8/8 positive I'm going to persevere but it's an individual choice. I think that if you want to keep with hormone treatment you have to find the least debilitating product. Not easy. Hope you find a solution x
Member

Re: Pain on Tamoxifen and Anastrazol, what next...

Hi there,

I started on anastrazole, stuck it for 7 weeks until i could barely get upstairs and hand pain unbearable, changed to letrozole with no change. I decided i have to have a quality of life as had none so took myself off them. 7 weeks later and sadly little change. It has now spread to my knees but gone from ankles and neck.  I did tell my breast care nurse who spoke to the surgeon who suggested i go on tamoxifen (ive also had hysterectomy) which i started a week ago, dont see any improvement or worsening since been on that but early days i guess.

I felt so good after all the chemo finished and radiotherapy a doddle and so looking forward to getting on with life, had the enthusiasm and energy and then this came along and took the feet from under me!  feel like an old woman, life so restricted, had to buy disability gadgets to help open tins, cant squeeze toothpaste tube, use pepper grinder, anything that involves my thumbs basically and cant stand up without pushing up on somthing for support.

I went to GP who put me on naproxen 500mg twice daily with lanzoprazole to protect stomach which helps so i am able to work and did loads of bloods to check no inflammatory permenant arthritis as in side effects listed but all clear so looks like we are stuck with the pain as 7 weeks with nothing did not make mine go away!

Been up since 4.30 with the pain hence early email!  Bloody cancer!! Although beginning to think that was the easy bit, do wish they had told me more , would never have taken them in the first place as my 'cure' stats i was told were 94%

Highlighted
Member

Pain on Tamoxifen and Anastrazol, what next...

Hi, I have a problem. I was on Tamoxifen for 2 1/2 years and ended up with pain in my feet and legs and could not move firstthing in the morning with pain for most of the day. Also had bleeding problems and had an endometrial ablation Jan last year. In August last year I had had enough and was put on Zoladex and Anastrazol (I am 41). Now I have the pain again in my legs, bad stiffness again in the morning. Had a GP appointment for arm/hand pain  and have found out I have carpal tunnel syndrome probably from the Anastrazol.  My problem is what do I do now, I will be seeing the consulant in 3 weeks am not sure if there are any more options left. Everything I have looked at has joint pain and carpal tunnel syndrome listed.  Any advice gratefully recieved. Thanks.